# SDR CA030603013

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2215 · Autopilot Main Servo
- Part: Dowel Pin
- Part number: 6288713001
- Condition: Sheared
- Location: Servo Control
- Stage of operation: AP
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT WHEN AUTOPILOT WAS DISCONNECTED ON APPROACH ELEVATOR CONTROL WAS VERY HEAVY. PILOT ASKED CO-PILOT TO CONFIRM. BOTH WERE IN AGREEMENT THAT AIRCRAFT WAS VERY HEAVY ON THE PITCH CONTROL. AN UNEVENTFUL LANDING WAS COMPLETED WITH BOTH PILOTS FLYING AIRCRAFT DUE TO HEAVINESS OF CONTROLS.  ONCE ON GROUND, IT WAS AGAIN CONFIRMED THAT ELEVATOR CONTROL FELT HEAVY.  NOISE COULD BE HEARD WHEN ELEVATOR CONTROL WAS MOVED. NOISE WAS ISOLATED TO ELEVATOR AUTO PILOT SERVO, WITH SERVO MOTOR REMOVED CAPSTAN DRIVE GEAR DOWELS (QTY 6) WERE FOUND SHEARED. THE ELEVATOR SERVO MOUNT WAS REPLACED AND THE ELEVATOR CONTROL SYSTEM INSPECTION WAS COMPLETED FROM NOSE TO TAIL WITHOUT ANY OTHER ANOMALY FOUND.
